# SDR AWXA200700058

- Difficulty date: December 2, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150500000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - MAIN CABIN FLOOR PANEL NR 232XF DELAMINATED.  REPLACED MAIN CABIN FLOOR PANEL NR 232XF IAW A320 SRM 53-02-00.
